# SDR 2000UALA00156

- Difficulty date: April 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 14,627 hours
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLYS AT DOOR 1L AND OVERWING FAIL SELF TEST.  *S/D*  REPLACED POWER SUPPLIES AT DOOR 1L AND LEFT OVERWING POSITIONS.
